SEARCH

SEARCH BY CITATION

References

  • [1]
    N. Marheineke and R. Wegener, SIAM J. Appl. Math. 66, 1703–1726 (2006).
  • [2]
    T. Götz, A. Klar, N. Marheineke, and R. Wegener, SIAM J. Appl. Math. 67, 1704–1717 (2007).
  • [3]
    M. Herty, A. Klar, S. Motsch, and F. Olawsky, KRM 2, 480–502 (2009).
  • [4]
    A. Klar, N. Marheineke, and R. Wegener, ZAMM 89, 941–961 (2009).
  • [5]
    A. Klar, J. Maringer, and R. Wegener, M3AS 22, 1250020 (2012).
  • [6]
    A. Klar, J. Maringer, and R. Wegener, KRM 5, 97–112 (2012).
  • [7]
    M. Grothaus and P. Stilgenbauer, Geometric Langevin equations on submanifolds and applications to the stochastic melt-spinning process of nonwovens and biology, submitted for publication, arXiv preprint: 1204.5695.